# SDR SWIA200516067

- Difficulty date: December 26, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 11,058 hours, 8,705 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN CABIN DOOR, FWD BULKHEAD, EMERGENCY EXIT SIGN (INOP).   REPLACED EMERGENCY LIGHT ASSY.  OPERATIONAL CHECK GOOD.
